# SDR DALA2022010300040

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 64,463 hours, 21,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 CORROSION FOUND ON INTERCOSTAL ON TOP OF LAV PAN IN THE FWD INBD CORNER. THREE SPOTS. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/00900009 REPAIRED INTERCOSTAL PER ERA 596280-14 REV. ORIG. (2070169)
